Table of Contents Author Guidelines Submit a Manuscript
BioMed Research International
Volume 2016 (2016), Article ID 5621313, 8 pages
http://dx.doi.org/10.1155/2016/5621313
Research Article

Optimal Control Model of Tumor Treatment with Oncolytic Virus and MEK Inhibitor

School of Mathematics and Physics, University of Science and Technology Beijing, Beijing, China

Received 21 September 2016; Accepted 27 November 2016

Academic Editor: Tun-Wen Pai

Copyright © 2016 Yongmei Su et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongmei Su, Chen Jia, and Ying Chen, “Optimal Control Model of Tumor Treatment with Oncolytic Virus and MEK Inhibitor,” BioMed Research International, vol. 2016, Article ID 5621313, 8 pages, 2016. doi:10.1155/2016/5621313